# SDR SWIA201333521

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 38,163 hours, 34,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Taper Pin
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE ON TAKEOFF.  RECEIVED CABIN ALT CAUTION MESSAGE AND COOL CAUTION MSG.  FOUND MCD PRESSURIZATION FLAPPER DOOR STUCK OPEN WHEN MCD FULLY CLOSED.  REPLACED TAPER PINS IAW AMM AND SRM.  PRESSURIZED ACFT ON GROUND, PN'S: 601R38656-1 & MS24692-65AP.
